CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Precise large deviations for sums of random variables with consistently varying tails 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2004, 卷号: 41, 期号: 1, 页码: 93-107
Authors:  Ng, KW;  Tang, QH;  Yan, JA;  Yang, HL
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
consistently varying tail  doubly stochastic process  heavy tail  Matuszewska index  negative association  precise large deviations  random sums  
Precise large deviations for the prospective-loss process 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2003, 卷号: 40, 期号: 2, 页码: 391-400
Authors:  Ng, KW;  Tang, QH;  Yan, JA;  Yang, HL
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
insurance risk model  point process  precise large deviation  subexponentiality  
A sharp inequality for the tail probabilities of sums of i.i.d.. r.v.'s with dominatedly varying tails 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 8, 页码: 1006-1011
Authors:  Tang, QH;  Yan, JA
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
dominatedly varying tails  subexponential distribution  tail probabilities